# SDR DALA2016060604456

- Difficulty date: June 1, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 84,478 hours, 36,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTING IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACKS M9009 AND M9010. SYSTEM OPS IS NORMAL.
